# SDR DALA2018062304165

- Difficulty date: June 21, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 75,682 hours, 57,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW TRAPEZOIDAL AND FLAP ACTUATOR SUPPORT FITTING MID-SECTION CRACKED. REMOVED AND REPLACED RT MLG W/W FLAP ACTUATOR SUPPORT FITTING IAW DRAWING 9910155 REV ED, REV DY, 5936030 REV AV, AND SRM 51-30-5. CRACK DIM 2.0".
